MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE
Model Number 100308HFRM-V-3D-A2
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device is returned at a later date, an investigation will be completed and a supplemental report will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during positioning of an embolization coil, the coil stretched as it was pulled.The coil detached from the delivery pusher within the parent vessel.The coil was fixed in place using two stents distal and proximal to the coil as the coil could not be withdrawn.No patient harm or injury was reported.The patient's outcome was reported to be "good.".
 
Additional Manufacturer Narrative
The microcatheter used in the procedure was not evaluated as a part of this evaluation, so the investigation could not determine if it had caused or contributed to the reported complaint.The pusher was the only component received for evaluation.The investigation of the returned coil system found the implant to be thermally detached from the pusher using a detachment controller.The customer provided images confirm the implant coil was stretched in the aneurysm during the procedure.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROSOFT 3D
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12340236
Report Number2032493-2021-00333
Device Sequence Number3938752
Product Code KRD
UDI-Device Identifier00816777026583
UDI-Public(01)00816777026583(11)210316(17)260228(10)2103165W6
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number100308HFRM-V-3D-A2
Device Catalogue Number100308HFRM-V
Device Lot Number2103165W6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;